Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Red and itchy rash on buttocks. Applied Benadryl and cortisone. Worsening

My husband has weird red splotchy, itchy rash looking sort on his bottom. It is only where his underwear lay although, not on scrotum nor penis. It has been there two weeks - we ve put Benadryl and cortisone on it and it will get better for a day and then get progressively worse although we continue treatment. Please help!
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Your husband may be having fungal infection.. Tinea cruris and corporis.

Poor hygiene,perspiration, wetness,soap,DM, immunodeficiencies....etc may precipitate or exacerbate the disease.

Tell him to improve hygiene , to take healthy food and to avoid soap bath.

DM,HIV and other diseases may be ruled out.

Oral antifungal like ketoconazole and local antifungal like clotrimazole would be helpful.

Still, you consult dermatologist.

I hope you got my answer.

Thanks .

Dr. Ilyas Patel MD
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor